Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On separation properties
of finite dimensional compact convex sets


Authors: João F. Queiró and Eduardo M. Sà
Journal: Proc. Amer. Math. Soc. 124 (1996), 259-264
MSC (1991): Primary 52A20
MathSciNet review: 1327040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a real finite-dimensional vector space, we study families of sets such that every compact convex set in the space is the intersection of all members of the family that contains it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 52A20

Retrieve articles in all journals with MSC (1991): 52A20


Additional Information

João F. Queiró
Affiliation: Departamento de Matemática, Universidade de Coimbra, 3000 Coimbra, Portugal
Email: jfqueiro@gemini.ci.uc.pt

Eduardo M. Sà
Affiliation: Departamento de Matemática, Universidade de Coimbra, 3000 Coimbra, Portugal

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03380-1
PII: S 0002-9939(96)03380-1
Received by editor(s): April 20, 1992
Additional Notes: The authors were partially supported by Instituto Nacional de Investigação Científica and Junta Nacional de Investigação Científica e Tecnológica
Communicated by: Dale Alspach
Article copyright: © Copyright 1996 American Mathematical Society